J-spectral factorization and equalizing vectors

Share/Save/Bookmark

Iftime, Orest and Zwart, Hans (2001) J-spectral factorization and equalizing vectors. Systems & Control Letters, 43 (5). pp. 321-327. ISSN 0167-6911

[img]PDF
Restricted to UT campus only
: Request a copy
105Kb
Abstract:For the Wiener class of matrix-valued functions we provide necessary and sufficient conditions for the existence of a J-spectral factorization. One of these conditions is in terms of equalizing vectors. The second one states that the existence of a J-spectral factorization is equivalent to the invertibility of the Toeplitz operator associated to the matrix to be factorized. Our proofs are simple and only use standard results of general factorization theory (Clancey and Gohberg, Factorization of Matrix Functions and Singular Integral Operators, Operator Theory: Advances and Applications, Vol. 3, Birkhäuser, Basel, 1981). Note that we do not use a state space representation of the system. However, we make the connection with the known results for the Pritchard–Salamon class of systems where an equivalent condition with the solvability of an algebraic Riccati equation is given.
Item Type:Article
Copyright:© 2001 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/74545
Official URL:http://dx.doi.org/10.1016/S0167-6911(01)00113-X
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 200899